Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Why am I getting headache in the evening? Taking aspirin

User rating for this question
Very Good
Answered by

Neurologist, Surgical
Practicing since : 2002
Answered : 173 Questions
On headache in evening.For the past two days i am having headache in evening and it lasts till night.It goes only when i take pain tablet aspirin.
Posted Tue, 6 Nov 2012 in Headache and Migraines
Answered by Dr. Vineet Saggar 36 minutes later
Thanks for writing to us.
While evening head aches are generally stress related , but you should not take them lightly, if they are persistent and occurring on off days or holidays get a CT head done .
Also if they are associated with nausea or vomiting, CT head is must. But if none of the symptoms are present, you can wait probably then these are stress related.
Also please get your eyesight checked.
Dr Vineet
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor